# SDR GLBA20110804J

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,192 hours, 38,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR STAYS ON WHEN THE DOOR IS CLOSED.  MX REPOSITIONED THE DOOR SWITCH IAW BMM 52-70-00, OPS CK GOOD.
